# SDR SWIA2025100700603

- Difficulty date: June 3, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FWD ATTACHMENT FITTING FOR HINGE BOX AT WS80.5 IS CORRODED.   (C-CHECK RO 10/06/2025) REMOVED CORROSION AT RH WING FWD ATTACHMENT FITTING FOR HINGE BOX AT WS80.5 PER CRJ200 SRM 51-21-06 AND PERFORMED REPAIR PER REO 601R-57-21-3951 REV -- DATED 2025-07-29. COMPLIED WITH TASK CARD 51-900-1003-SKY. NO WEIGHT CHANGE BLEND ONLY.
